# SDR 2006UALA02296

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 43,684 hours, 16,036 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR 2L ESCAPE SLIDE RAFT RELEASE STRAP NOT ROUTED THROUGH GIRT BAR.  RELEASE STRAP AND SURVIVAL KIT LANYARD NOT VELCROED TO EACH OTHER.  REPLACED 2L SLIDE-RAFT.
